MathSciNet Relay Station
MathSciNet bibliographic data
MR1908073 91D30
Girvan, M.; Newman, M. E. J. Community structure in social and biological networks. Proc. Natl. Acad. Sci. USA 99 (2002), no. 12, 7821–7826 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement